# SDR CALA2024123001720

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 101,594 hours, 18,397 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 35 AC LEFT VERY WARM. NO TEMP CONTROL SMELL BURNT POPCORN ADJUSTED ZONE TEMPERATURES VERIFIED LOCATION CHANGED TEMPERATURE AND MATCHED COMMANDED TEMP.FOUND NO SMELL OF BURNT POPCORN.
